# SDR P5CA9800322

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG DIAGONAL BRACE WORN ON AFT END ON LT SIDE.  AREA SMOOTHED OUT AND SHOT PEENED.  NO CRACKS NOTED PER SRM 51-10-02, OHM 20-10-03, NDT PT 6 51-00-00 FIG 4.
